TITLE

Epidermal necrolysis from clothing impregnated with paraffin

AUTHOR(S)
Barnes, R L; Wilkinson, D S
PUB. DATE
November 1973
SOURCE
British Medical Journal;11/24/1973, Vol. 4 Issue 5890, p466
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
64108917

 

Related Articles

  • Carbamazepine.  // Reactions Weekly;Dec2015, Vol. 1580 Issue 1, p84 

    The article describes a case of toxic epidermal necrolysis resulting from the use of carbamazepine.

  • Issues about diagnosis and treatment of toxic epidermal necrolysis: Authors' reply. Soltaninejad, Kambiz; Nelson, Leiws S.; Khodakarim, Nastaran; Dadvar, Zohreh; Shadnia, Shahin // Indian Journal of Critical Care Medicine;Oct-Dec2012, Vol. 16 Issue 4, p246 

    A response from the authors of the article "Carbamzepine-induced toxic epidermal necrolysis" in the 2011 issue is presented.

  • Aspirin/cephalosporins/pravastatin.  // Reactions Weekly;3/19/2011, Issue 1343, p9 

    The article cites a case of toxic epidermal necrolysis which has been previously reported from a translation.

  • Amoxicillin.  // Reactions Weekly;Sep2015, Vol. 1569 Issue 1, p28 

    The article presents a case study of toxic epidermal necrolysis (TEN) in a woman suffering from respiratory infection after treatment with Amoxicillin

  • Toxic Epidermal Necrolysis-like Cutaneous Lupus Erythematosus: A Series of Three Patients. Cisneros, Claudia G. C.; Romiti, Ricardo; Santi, Cláudia G.; Aoki, Valéria; Valente, Neusa Y. S.; Nico, Marcello M. S. // Acta Dermato-Venereologica;2010, Vol. 90 Issue 2, p175 

    Toxic epidermal necrolysis-like lesions have been described in the setting of lupus erythematosus, and have been considered as a specific hyperacute variant of cutaneous lupus erythematosus, with features different from classical drug-related toxic epidermal necrolysis. We report here a series...

  • Various drugs.  // Reactions Weekly;Jul2015, Vol. 1560 Issue 1, p158 

    An abstract of the article "Toxic epidermal necrolysis: A retrospective analysis of 17 cases from Central Tunisia," by C. B. Salem and colleagues is presented.

  • Toxic epidermal necrolysis occurring during treatment with trimethoprim alone.  // British Medical Journal (Clinical Research Edition);4/2/1988, Vol. 296 Issue 6627, p970 

    Reports the occurrence of toxic epidermal necrolysis during the treatment of urinary tract infections with trimethoprim alone. Information on trimethoprim; Manifestations of toxic epidermal necrolysis; Details on toxic epidermal necrolysis.

  • Lyell disease.  // Taber's Cyclopedic Medical Dictionary (2009);2009, Issue 21, p1372 

    A definition of the term "Lyell disease" is presented, which refers to toxic epidermal necrolysis.

  • Antibacterials.  // Reactions Weekly;8/6/2011, Issue 1363, p7 

    The article cites two case reports of pustular epidermal necrolysis caused by antibacterials.

  • Toxic Epidermal Necrolysis (TEN; Ritter's Disease) and Staphylococcal Scalded Skin Syndrome (SSSS). Koblenzer, Peter J. // Clinical Pediatrics;Aug1976, Vol. 15 Issue 8, p724 

    Focuses on toxic epidermal necrolysis and staphylococcal scalded skin syndrome. History of the disease.

Share

Read the Article

Other Topics